# SDR AALA202407241311

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,674 hours, 38,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD FLIGHT ATTENDANT JUMPSEAT RIGHT HAND FLASHLIGHT BASE BROKEN. REPLACED FLASHLIGHT ASSEMBLY PER TASK CARD 26C22025010.
